gynecologist-icon
Clomid side effects
Hello, I am a 32 year old female..my periods suddenly became very irregular and on testing I found that I have PCOS.. My doctor has prescribed Normaz twice daily for 3 months..She said after that we can start ovulation induction.. I don't want to take ovulation induction for the fear of multiple births and I myself being a twin. Also I read it may lead to thinning of uterus lining. Please advice if I can do some lifestyle change,  take Normaz, and try naturally for a few months. Or do you think ovulation induction is fine and might not cause any side effects? Please help.
84 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Need details about your problem. Connect with me online at https://prac.to/drdigvijay For detailed consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
consult me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Look,  PCOS is multi system disorder.. It causes Subfertility or infertility, U definitely need lifestyle changes,  weight reduction,  but as ur age is under consideration u should go with ovulation induction..  It is safe, For detail consultation connect with me online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.